IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 2296 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3956    
    Printed81    
    Emailed0    
    PDF Downloaded140    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 CASE REPORT
Year : 2014  |  Volume : 80  |  Issue : 5  |  Page : 427--430

Hand and foot syndrome secondary to capecitabine


Department of Skin and Venereal Diseases, Goa Medical College, Bambolim, Goa, India

Correspondence Address:
Hina Shaikh Lal
House No: 181-A, Queeny Estate, Village Issorcaim, Bogmalo Road, P.O Airport Dabolim, Goa - 403 801
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0378-6323.140302

Rights and Permissions

A 55-year-old woman on treatment with capecitabine and paclitaxel for breast carcinoma presented with history of a tingling sensation in her hands and feet with a progressive burning sensation. She also noted discomfort, minimal pain and stiffness while holding objects. On examination, there was patchy hyperpigmentation of both the palms and soles, and the dorsa of hands and feet. This was accompanied by a thickening of the skin more over the knuckles and toes. In addition there was a moist desquamation around the toes and over the palmar creases and a bluish discoloration of the lunulae of both thumbnails. She was diagnosed with hand and foot syndrome and started on pyridoxine and emollients. The finding of keratoderma noted in our patient is not seen commonly in hand and foot syndrome.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow